Doctor insights on:
See below: One tablet (220mg of naproxen sodium) of Aleve contains 200 mg of naproxen which is the active ingredient. An Anaprox tablet (275 mg naproxen sodium) contains 250 mg of naproxen, therefore 1 tablet of Anaprox is equivalent to 1 &¼ (1.25) tablets of Aleve. ...Read moreSee 1 more doctor answer
Is there any muscle relaxer medication overthe counter? Don't have insurance. Ibuprofen, advil, Aleve (naproxen) doesn't work.
Either one: Take the one which works best for you. ...Read more
Can you take Advil (ibuprofen) or ibiprofin for your period cramps while you are using Monistat 7 cream ?
Yes: not a problemGet a more detailed answer ›
See PCP re meds ?: Advil and Ibuprofen are the same thing so if you have a true allergy to the product then you cannot take an NSAID till cleared by an allergist. Aleve (naproxen) and Naproxen are the same product, they are also nsaids while Aspirin belongs to a different family of drugs and can also be used if deemed appropriate by your pcp. See your pcp to clarify as to what meds you can and cannot take. ...Read moreSee 1 more doctor answer
About the same: The onset time for these should both be about 30 minutes. ...Read more
Well : Usually this is OK to do once.When taking more than the over the counter dose consult a physician in person you can do a Healthtap visit and get specific advice ...Read more
Interactions?: Yes, this is a common combination for treatment of cold symptoms. You might prefer to take with food to minimize nausea, particularly the Aleve. You could also take an hour or so apart if taking all that medicine at once causes nausea. Feel better soon. ...Read moreSee 1 more doctor answer
No,UR are pretty saf: These doses are not all that high to worry about overdosing. You are pretty safe if you do not do this again. ...Read more
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more
I have took 2 Aleve two days in a row and have had the worst case of gastritis since(going on day 5).how can I heal it?
This heacache has lasted ALL day. It was gradual. I woke up with it but the pain got worse over the course of the day. I took one Aleve, but it didn't help much.
Headache: A steady headache, nonthrobbing, generalized, associated with neck and shoulder pain is very characteristic of a tension muscle contraction headache. You could add Tylenol to the Aleve for pain relief. Massage, muscle relaxant and stress reduction all help. See your MD if no relief, headache worsens or development of vomiting or visual disturbance. ...Read moreSee 1 more doctor answer
Serious problems: He or she can end up with serious toxicity from the med including ulcers, GI bleeds and compromise of kidney function. ...Read more